- This topic has 1 reply, 2 voices, and was last updated 4 years, 11 months ago by .
- You must be logged in to reply to this topic.
I had my cortisol tested. It has been elevated for several years now. I have been taking Ativan for several years since the adrenal fatgue started. When I don’t take Ativan I feel weak and I also have no appetite. I am wondering if this is related to adrenal fatigue.
Benzos like Ativan can cause memory loss if over-used. Try to avoid them if possible.
What are the reasons for your elevated cortisol? Too much emotional or physical stress?
I suffered from Adrenal Fatigue, and I'm here to help as many people as I can! (Note that I'm not a doctor!)
Do you find yourself constantly fatigued, and struggling to get out of bed in the mornings? Do you feel unable to cope with stressful situations? If so, you might be suffering from Adrenal Fatigue Syndrome.
The Adrenal Fatigue Solution is written by Fawne Hansen and naturopath Dr. Eric Wood. Here's what the program contains:
Fawne Hansen is an author and wellness coach specializing in the treatment of chronic stress and adrenal fatigue.
These statements have not been evalutated by the FDA. Information is presented for educational purposes only and is not intended to replace the advice of your healthcare professinal. Consult your doctor or health professional before starting any treatment.